# SDR USAA2011050591764

- Difficulty date: April 26, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 47,213 hours, 6,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - MOD - 6402007 - SEAT 31HG EMERGENCY LIGHT IS INOP.  REPAIRED WIRE ON CONNECTORS 5450VCA42 PIN B & C IAW A3330 ESPM 20-48-24.  OPS CHECK GOOD IAW A330 AMM33-51-00.
